Variational inequality problems with a continuum of solutions

Existence and computation

P.J.J. Herings, A.J.J. Talman, Z.F. Yang

Research output: Contribution to journalArticleScientificpeer-review

225 Downloads (Pure)
Original languageEnglish
Pages (from-to)1852-1873
Number of pages21
JournalSIAM Journal on Control and Optimization
Volume39
Issue number6
Publication statusPublished - 2001

Cite this

@article{50bc0af9976f4c1c94e0f86128e7b1e8,
title = "Variational inequality problems with a continuum of solutions: Existence and computation",
author = "P.J.J. Herings and A.J.J. Talman and Z.F. Yang",
note = "DP 9972 Pagination: 21",
year = "2001",
language = "English",
volume = "39",
pages = "1852--1873",
journal = "SIAM Journal on Control and Optimization",
issn = "0363-0129",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "6",

}

Variational inequality problems with a continuum of solutions : Existence and computation. / Herings, P.J.J.; Talman, A.J.J.; Yang, Z.F.

In: SIAM Journal on Control and Optimization, Vol. 39, No. 6, 2001, p. 1852-1873.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Variational inequality problems with a continuum of solutions

T2 - Existence and computation

AU - Herings, P.J.J.

AU - Talman, A.J.J.

AU - Yang, Z.F.

N1 - DP 9972 Pagination: 21

PY - 2001

Y1 - 2001

M3 - Article

VL - 39

SP - 1852

EP - 1873

JO - SIAM Journal on Control and Optimization

JF - SIAM Journal on Control and Optimization

SN - 0363-0129

IS - 6

ER -